King's College London

Research portal

Total positivity, Schubert positivity, and Geometric Satake

Research output: Contribution to journalArticle

Thomas Lam, Konstanze Rietsch

Original languageEnglish
Pages (from-to)284-319
JournalJournal of Algebra
Volume460
Early online date1 Jun 2016
DOIs
Accepted/In press19 Apr 2016
E-pub ahead of print1 Jun 2016
Published15 Aug 2016

Documents

Links

King's Authors

Abstract

Let G be a simple and simply-connected complex algebraic group, and let X in the Langlands dual group G^ be the centralizer subgroup of a principal nilpotent element. Ginzburg and Peterson independently related the ring of functions on X with the homology ring of the affine Grassmannian Gr_G. Peterson furthermore connected this ring to the quantum cohomology rings of partial flag varieties G/P.
The first aim of this paper is to study three different notions of positivity on X: (1) Schubert positivity arising via Peterson's work, (2) total positivity in the sense of Lusztig, and (3) Mirkovic-Vilonen positivity obtained from the MV-cycles in Gr_G. Our first main theorem establishes that these three notions of positivity coincide. The second aim of this paper is to parametrize the totally nonnegative part of X, confirming a conjecture of the second author.
In type A a substantial part of our results were previously established by the second author. The crucial new component of this paper is the connection with the affine Grassmannian and the geometric Satake correspondence.

Download statistics

No data available

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454